# SDR UALA2009060801619

- Difficulty date: June 5, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 74,227 hours, 8,407 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Condition: Disconnected
- Location: L2 Raft Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE PAN COVER DETACHING FROM DOOR.  FOUND DOOR 2L SLIDE RAFT LATCH HOOK DISCONNECTED FROM DOOR STRUCTURE LATCH BRACKET.  SECURED SLIDE RAFT AND DOOR, OPS CHECK OKAY.
